Bullous erythema ab igne with cutaneous reactive angiomatosis.

@article{Hirohata2016BullousEA,
  title={Bullous erythema ab igne with cutaneous reactive angiomatosis.},
  author={Ayaki Hirohata and Takaaki Hanafusa and Ken Igawa and Tomoko Inoue-Nishimoto and Eriko Mabuchi-Kiyohara and Chiaki Nakai and Tsutomu Kasugai and Hiroo Yokozeki and Ryuta Ikegami},
  journal={European journal of dermatology : EJD},
  year={2016},
  volume={26 2},
  pages={191-2}
}
EJD, vol. 26, n◦ 2, March-April 2016 191 the causative agent, although we did not observe recurrence upon drug re-challenge. Psoriasis after steroid withdrawal, the only possible differential diagnosis, could be ruled out because there was no change in systemic corticosteroid dosage before or after the development of the psoriatic skin lesions. In conclusion, we report the second case of rituximabinduced psoriasis in a child. Rituximab is widely used for the treatment of dermatologic diseases… CONTINUE READING